# SDR A6WA201441241

- Difficulty date: March 6, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK CORRODED AT FS 364 & LBL 9.  R & R WITH SERVICEABLE PART IAW SRM 51-40-11 & AMM 53-01-11.
